| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4, patient weight: unknown/not provided.Section a5, ethnicity: unknown/not provided.Section a6, race: unknown/not provided.Section b3, date of event: the exact date is unknown.The best estimate is between the implant and explant dates.(b)(6) 2025.Section h3, device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded johnson and johnson (jnj) intraocular lens (iol) was implanted into the patient¿s right eye.During a post-operative visit the patient reported dysphotopsia of halos and glare.Pre-operative vision was 20/40 and post-operative vision is 20/40.The iol was explanted and replaced in a secondary surgery.The replacement lens information was not provided.There was no incision enlargement, sutures or vitrectomy required.No medication prescribed medication.The patient outcome was reported as unknown.No further information is available.
Additional Manufacturer Narrative
Additional information, section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: nov 19, 2025.Section h3: evaluated by manufacturer? yes.Device evaluation: the complaint lens was received.The lens was visually inspected revealing that the lens was cut into 3 pieces and one haptic was detached.No further issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drn00v model lens.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.